The inner product of path space measures corresponding to random processes with independent increments

Charles M. Newman

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)268-271
Number of pages4
JournalBulletin of the American Mathematical Society
Issue number2
StatePublished - Mar 1972


  • Equivalence of measures
  • Independent increments
  • Inner product
  • Mutual singularity
  • Path space measure
  • Random process

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Cite this